# SDR SWAA2021090915168

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 10,233 hours, 22,851 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Underserviced
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS WOULD NOT MOVE FROM 25 TO 30 WHILE UNDER THE PLACARD SPEED. NO FLAP TRASIT LIGHT OR SPLIT. DURING GO AROUND FLAPS RETRACTED NORMALLY. FLAPS EXTENDED NORMALLY ON NEXT APPROACH AND A NORMAL LANDING WAS MADE / PERFORMED FIM 27-51 TASK 836 NO FAULTS ON FSEU. BITE. PERFORMED SERVING OF ALL TRANSMISSION PER M.M. 12-22-51. NO PROBLEMS FOUND. PERFORMED FLAP LOAD RELIEF TEST PER FIM 27-51 TASK 831. NO FAULTS SYSTEM OPS CHECK GOOD.
